Facebook Pixel

implantation bleeding or plan b side effect

By August 8, 2016 - 3:34pm
Rate This

My husband and I have been using condoms for the past two years. This past month we had unprotected sex on day five of my cycle and without talking about it I went and got a plan b pill, because we hadn't really thought of having kids for a few more years. Then later that week I found out that he wants to have children so we started trying. We continued to have unprotected sex and I made sure that we had sex from days twelve to fourteen of my cycle. I have a very regular 28 day cycle and day 14 I felt some ovulation cramping. It is now day 19 of my cycle and this morning I had some light spotting. A few drops of red blood when I went to the toilet, and a few hours later a few drops of brownish blood when I urinated. I was wondering what is the likelihood that it's a side effect from plan b or implantation bleeding? Ive taken plan b in the past and I've never experienced spotting before.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!